# SDR IPXA2014122285081

- Difficulty date: December 16, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE WILL NOT DISARM.  FOUND GIRT BAR EXTENSION FOLDED IMPROPERLY OVER GIRT BAR CAUSING INTERFERENCE.  ADJUSTED GIRT BAR EXTENSION IAW AMM 25-61-21-0401. TESTED GOOD IAW AMM 52-10-30-0501.
